Journal of the Korean Pediatric Society 1990;33(9):1306-1311.
Published online September 30, 1990.
A Case of Phenytoin Induced Toxic Epidermal Necrolysis.
Hae Joung Joung1, Wea Kyoun Shin1, Mee Kyung Namkung1, Jae Seung Yang1, Jong Soo Kim1, Dong Sik Bang2
1Department of Pediatrics, Yonsei University, Wonju College of Medicine, Wonju, Korea
2Department of Dermatology, Yonsei University, Wonju College of Medicine, Wonju, Korea
Phenytoin에 의한 중독성 표피괴사 융해증 1례
정해정1, 신위경1, 남궁미경1, 양재승1, 김종수1, 방동식2
1연세대학교 원주의대 소아과학교실
2연세대학교 원주의대 피부과학교실
Received: 20 February 1990   • Accepted: 12 May 1990
Abstract
Toxic epidermal necrolysis is a bullous erythematous disease characterized by scalding appearance of the skin. And , it is divided into drug induced, miscellaneous, idiopathic group by the etiology. We experienced a cases of Phenytoin induced toxic epidermal necrolysis. So, we presented the case and reviewed the literatures about it.
Key Words: Toxic epidermal necrolysis, Phenytoin




Close layer
prev next